MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 41MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 41MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6226-2-641
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that, during a bha, the centrax did not slide smoothly on the head.A spare centrax was used instead.
 
Additional Manufacturer Narrative
An event regarding size/fit issue involving a centrax bipolar was reported.The event was not confirmed.The device was received centrax head was received along with the corresponding locking ring and packaging clip.No damage was observed on any of the components.A functional test was performed and indicated there is resistance when rotating the head within the centrax head.A functional using a gauge cannot be performed as head was returned assembled with the centrax head.Clinician review: not performed as medical records were not received for review with a clinical consultant.All devices in the reported lot were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the reported lot.The exact cause of the event could not be determined because insufficient information was provided.A functional test was performed and indicated there is resistance when rotating the head within the centrax head.A functional using a gauge cannot be performed as head was returned assembled with the centrax head.No further investigation for this event is possible at this time.If additional information is received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description

Brand Name
CENTRAX DURATION 26MM X 41MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6533637
Report Number0002249697-2017-01418
Device Sequence Number16144798
Product Code JDI
UDI-Device Identifier07613327032147
UDI-Public(01)07613327032147(11)160421(17)210430(10)JK5LAD
Combination Product (Y/N)N
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number6226-2-641
Device Catalogue Number6226-2-641
Device Lot NumberJK5LAD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2017
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date05/01/2017
Supplement Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;